Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4.pdf

Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4

Journal of Approximation Theory and Applied MathematicsVol. 4ContentApproximation Error by Using a Finite Number of BaseCoefficients for Special Types of WaveletsSolving Fredholm Integral Equations with Applicationof the Four Chebyshev PolynomialsFourier Properties of Approximations with Functions on a CompactInterval using Daubechies Wavelets

HERUNTERLADEN

ONLINE LESEN

DATEIGRÖSSE 3.41 MB
ISBN 9783734744037
AUTOR none
DATEINAME Journal of Approximation Theory and Applied Mathematics - 2014 Vol. 4.pdf
VERöFFENTLICHUNGSDATUM 03/05/2020

A New Second Order Approximation for Fractional ... International Journal of Applied Physics and Mathematics, 2013, 3(4), 237–243. Tian, W., Zhou, H., and Deng, W. A class of second order difference approximations for …